# SDR SWAA2022031509221

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BULKHEAD TO FLOOR SUPPORT ANGLE BRACKET STA 847+18 LBL 10 WL 165 (MARKED) / REMOVED & REPLACED SUPPORT ANGLE BRACKET BS 847+18; LBL 10; W/L 168 IAW SRM 51-40-02-0G-0 PAR 4. (B-C)(1-3) & PAR 7D.(1-5) & DWG'S #149A8102 AND 149A8104
